MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/07/2011
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit was received without battery.Unit passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test and the excessive no delivery test.Unit had unexpected vibrator noise during vibrate check.Unable to determine vibrator anomaly due to pump preservation.Ab 06-28-11; gm 6-29-11 unit had unexpected vibrator noise during vibrate check due to adhesive not adhering the vibrator motor to the case.(b)(4).
 
Event or Problem Description
The customer's wife was reported via phone call that the customer passed away in an unknown location.The cause of death was severe cardiac arrest.The caller did not state whether the customer had any other illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer was not wearing the insulin pump at the time of death.The insulin pump had been disconnected more than 48 hours prior to passing.It is unknown if the customer was using sensors.The caller agreed to return the insulin pump for analysis.Pump had unexpected vibrator noise during vibrate check due to adhesive not adhering the vibrator motor to the case.This report was created for the failure analysis results.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10689332
Report Number2032227-2020-192149
Device Sequence Number16987148
Product Code OYC
UDI-Device Identifier00613994271402
UDI-Public(01)00613994271402
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAS
Device Catalogue NumberMMT-722NAS
Device Lot NumberA2722NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2011
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight72